# SDR DALA2023051503839

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 127,299 hours, 18,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 R1 EMERGENCY LIGHT LENS COVER FOR EMERGENCY DOOR ROBBED FOR A/C 192 CORRECTIVE ACTION: INSTALLED RIGHT EMERGENCY DOOR EXIT SIGN IAW B 767-300 AMM 33-51 (4538812)
